Home » Frequently asked Questions on Health » Can my brother withdraw his medication course?

Can my brother withdraw his medication course?

Q: My 39 years old brother is undergoing for the treatment of schizophrenia. He has been suffering from schizophrenia for the last 10 years. Now, he is only taking Oleanz (5 mg) once daily and all other medication course has been completed. What happen if he withdraws himself from taking drugs for two months?

A:Schizophrenia is a chronic condition which needs to be treated and noncompliance is an issue with these patients. There are medicines that can be given intramuscular once or twice a month so that we are able to maintain consistency. Please discuss the options of Risperdal Consta, Haldol or Prolixin Decanoate, Abilify and Zyprexa. Make sure that there are follow up visits with the psychiatrist. Visiting nurse and attending day treatment for group and individual therapy will be helpful so that they can monitor compliance and strengthen compliance.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------